I am currently taking 1500 twice a day of Keppra and 150 of Vimpat twice a day. I have vision and fatigue as my two major side effects with Keppra and have talked with my doctor about switching medications. I would continue with the Vimpat, but switch my Keppra to either Lamictal or Briviact. I have done research on both, but would like to hear experiences people have had with both before I make any decisions.
Thank you in advance, I appreciate it!
No need to apologize. Tell your neurologist's about the depression side effect of that medication
As someone who was once labeled as not likely to ever reach a long-term seizure free state (and have… read more
When did you get it?
Diagnosed 1992 I think winter. Oh wait nope summer.
I have heard in the past from several friends who have tried many others including surgery, implants or non-medication alternative methods. However, I think it would help if those of you who have to share your experience with those are now at the point where they have been told that medication will never allow them to reach a long-term seizure free state.
If Q + A section was better organized, then I would not have to ask this question, but we have a support site, so we have to do what we can… read more
@A MyEpilepsyTeam Member Everyone gets nervous. Usually what helps is if you talk to your epileptologist/surgeon. From the surgeon, I learned there was a better chance of dying from a car accident… read more
Hi ya it s not easy working with epilepsy I take my hat off to all them that do like you say it s when you're I'll and having to take time off bless you never give up ☺️
Please I need some inspirational stories I love em they fuel me
God would never put anything on your back that you couldn’t carry! So as Francis2 said show that happy love from God when you have something hard,(that Jesus can help you with) to others. You never… read more
I know the tests said my memory was poor. When given directions, I did not carry out the task well or consistently. The inability to do so the Doctor felt would getting and keeping a job difficult.
Sometimes the drugs they give people with epilepsy can cause memory problems. Try asking your doctor about that.
I lost count of how many seizures I had the past weekend. My next neurologist appointment was not scheduled till January. I may have to reschedule it and reconsider the VEEG if the ward is open.
To everyone with a VNS do you believe it has helped? What is the process of receiving one like? I've done some research and it makes me nervous to consider
I am 100% positive that hormones are playing a huge factor in both the frequency and intensity of my seizures but I’m not sure where to start to address it. If anyone has any suggestions, PLEASE let me know!
I started with seizures just as I was coming out of menopause at 54. I’m going to be 64 in June. All of my family and friends as well as myself think my epilepsy was brought on by a hormonal change. I… read more